Joint papers of Jech and Shelah

JeSh:378 1993-08-28 [pdf] [ps] [abstract] [arXiv:math.LO/9201239]
Jech+Shelah, A note on canonical functions -- Israel J Math 68 (1989) 376-380
JeSh:383 1992-04-01 [pdf] [ps] [abstract] [arXiv:math.LO/9204218]
Jech+Shelah, Full reflection of stationary sets at regular cardinals -- American J Math 115 (1993) 435-455
JeSh:385 1994-03-31 [pdf] [ps] [abstract] [arXiv:math.LO/9201247]
Jech+Shelah, On a conjecture of Tarski on products of cardinals -- Proc American Math Soc 112 (1991) 1117-1124
JeSh:387 1993-08-28 [pdf] [ps] [abstract] [arXiv:math.LO/9201242]
Jech+Shelah, Full reflection of stationary sets below $\aleph_ \omega$ -- J Symbolic Logic 55 (1990) 822-830
JeSh:392 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9201248]
Jech+Shelah, A partition theorem for pairs of finite sets -- J American Math Soc 4 (1991) 647-656
JeSh:476 1995-03-23 [pdf] [ps] [abstract] [arXiv:math.LO/9412208]
Jech+Shelah, Possible pcf algebras -- J Symbolic Logic 61 (1996) 313-317
JeSh:565 1996-05-04 [pdf] [ps] [abstract] [arXiv:math.LO/9502203]
Jech+Shelah, On countably closed complete Boolean algebras -- J Symbolic Logic 61 (1996) 1380-1386
JeSh:566 1996-05-04 [pdf] [ps] [abstract] [arXiv:math.LO/9501206]
Jech+Shelah, A complete Boolean algebra that has no proper atomless complete subalgebra -- J Algebra 182 (1996)
JeSh:671 1998-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/9801078]
Jech+Shelah, On reflection of stationary sets in ${\cal P}_\kappa\lambda$ -- Transactions American Math Soc 352 (2000) 2507-2515
JeSh:694 2004-05-02 [pdf] [ps] [abstract] [arXiv:math.LO/0406438]
Jech+Shelah, Simple Complete Boolean Algebras -- Proc American Math Soc 129 (2001) 543-549


Back to theList of coauthors
Back to Shelah's Archive